Source · Paper

Sendov’s conjecture for sufficiently high degree polynomials

PublishedPublication date 2022
Open paper ↗

Reading source record arxiv-2012.04125v2. View default cited record →

Overview

Sendov’s conjecture for all sufficiently large degree, with the low-degree history.

Acta Mathematica 229 (2022), 347–392, DOI 10.4310/acta.2022.v229.n2.a3 checked against Crossref; arXiv v2 pinned by content hash.

Passages

The exact passages cited in OpenMath. Each passage identifies how its wording was recorded.

Passage index · 2
  1. Abstract; Theorem 1.2
  2. §1, before Theorem 1.2; reference [1]
Passage 1 · OpenMath paraphrasePermalink

Abstract; Theorem 1.2

Tao proves that there is an absolute constant n₀ such that Sendov’s conjecture holds for every degree n ≥ n₀; the compactness argument gives no explicit n₀.

Passage details

Passage ID: sendov-conjecture:entry:tao-large:v1

Source item: theorem-1.2

Source record: sendov-conjecture:source:tao-large:v1

Passage 2 · OpenMath paraphrasePermalink

§1, before Theorem 1.2; reference [1]

The introduction records that the conjecture is known for all n < 9, citing Brown and Xiang’s proof for polynomials of degree at most eight.

Passage details

Passage ID: sendov-conjecture:entry:tao-small:v1

Source item: introduction-low-degree

Source record: sendov-conjecture:source:tao-large:v1

Used in

Explicit citations in versioned problem publications. A citation records a use; it does not confer proof or independent verification.

Sendov’s conjecture →

Problem publication v8

Sendov for all sufficiently large degree →

Source assessment

Proved

Sendov for n ≥ n₀

Only the exact statement and passage cited here; not an independent OpenMath assessment.

Observed Oct 21, 2026

Sendov for degree at most eight →

Source assessment

Proved

Known for n < 9

Only the exact statement and passage cited here; not an independent OpenMath assessment.

Observed Oct 21, 2026

Problem context · 2 citations

Credits

Recorded authorship

Terence Tao

AI involvement not reported

No AI contribution is asserted by this source record.

Versions

OpenMath source records preserve exact citations. Observation dates order these records; they do not establish the latest upstream paper or proof.

  1. arxiv-2012.04125v2 · selectedObserved Oct 21, 2026 · used in current publications

    Sendov’s conjecture for sufficiently high degree polynomials

Record details
Source ID
sendov-tao-large-degree
Record ID
sendov-conjecture:source:tao-large:v1
Recorded title
Sendov’s conjecture for sufficiently high degree polynomials
Revision
arxiv-2012.04125v2
Observed
Oct 21, 2026
Source updated
Aug 12, 2026
Content SHA-256
d177cb5218a7e06ceea374d5e04fa8e39332c666ca832a4102b2dff2c570687e
Update method
Source comparison followed by a new immutable curation revision.
Identifier policy
Stable source and entry identities; changed wording receives a new version.
Check interval
90 days
Rights
metadata-link
License
Original document rights remain with its authors.

OpenMath supplies original paraphrases and links; no proof text is republished.

Source terms ↗